# SDR AALA201902019007

- Difficulty date: January 30, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N155NN
- Make and model: Airbus A321-231
- Aircraft serial: 6940
- Aircraft time: 10,029 hours, 3,810 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: L1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE GIRT BAR OUT OF ADJUSTMENT,  FOUND THE LANYARD HANGING BY THE  GIRT BAR.  TIGHTENED THE LAYNARD STRAPS BETWEEN DECORATIVE COVER AND SLIDE IAW AMM 25-62-44.
